# SDR SWI2025F01857

- Difficulty date: September 18, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 46,081 hours, 44,730 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT EQUIPMENT BAY, ON FS718.00, BELOW STGR 17 THERE IS MINOR CHAFE DAMAGE ON THE FRAME.  REPAIRED INNER FLANGE OF FRAME FS718.00 BETWEEN STGR 16R - STGR 17R WITH REFERENCE TO REO 601R-53-61-8387 REV-.  COMPLIED WITH TASK CARD 51-900-1003-SKY.
